Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2018: 0.47
SCImago Journal Rank (SJR) 2018: 0.265
Source Normalized Impact per Paper (SNIP) 2018: 0.714

Mathematical Citation Quotient (MCQ) 2018: 0.17

ICV 2018: 121.16

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 51, Issue 1

Issues

Orthogonal stability of mixed type additive-cubic functional equations in multi-Banach spaces

Ramdoss Murali
  • PG and Research Department of Mathematics, Sacred Heart College (Autonomous), Tirupattur - 635 601, TamilNadu, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sandra Pinelas / Aruldass Antony Raj
  • PG and Research Department of Mathematics, Sacred Heart College (Autonomous), Tirupattur - 635 601, TamilNadu, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-05-30 | DOI: https://doi.org/10.1515/dema-2018-0012

Abstract

In this paper, we establish the Hyers-Ulam orthogonal stability of the mixed type additive-cubic functional equation in multi-Banach spaces.

Keywords: Hyers-Ulam stability; multi-Banach spaces; orthogonally additive-cubic functional equation; fixed point method

MSC 2010: 39B82; 39B52; 46B99; 47H10

References

  • [1] Ulam S. M., A collection of the mathematical problems, Interscience, New York, 1960Google Scholar

  • [2] Hyers D. H , On the stability of the linear functional equation, Proc. Natl. Acad. Sci., USA, 1941, 27, 222-224Google Scholar

  • [3] Rassias T. M., On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc., 1978, 72, 297-300Google Scholar

  • [4] Aoki T., On the stability of the linear transformation in Banach spaces, J. Math. Soc. Jpn., 1950, 2, 64-66CrossrefGoogle Scholar

  • [5] Brzdęk J., Popa D., Rasa I., Xu B., Ulam Stability of Operators,Mathematical Analysis and its Applications, Academic Press, Elsevier, 2018Google Scholar

  • [6] Czerwik S., Functional equations and inequalities in several variables, World Scientific Publishing Co., Singapore, New Jersey, London, 2002Google Scholar

  • [7] Hyers D. H., Isac G., Rassias T. M., Stability of functional equations in several variables, Birkhäuser, Basel, 1998CrossrefWeb of ScienceGoogle Scholar

  • [8] Jun K., Kim H., The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J.Math. Anal. Appl., 2002, 274, 867-878Google Scholar

  • [9] Wang L., Liu B., Bai R., Stability of a mixed type functional equation on multi-Banach spaces: A fixed point approach, Fixed Point Theory Appl., 2010, 2010: 283827Web of ScienceCrossrefGoogle Scholar

  • [10] Lee S., Im S., Hwang I., Quartic functional equations, J. Math. Anal. Appl., 2005, 307, 387-394Google Scholar

  • [11] Xu T. Z., Rassias J. M., Xu W. X., Generalized Ulam-Hyers stability of a general mixed AQCQ functional equation in multi-Banach spaces: A fixed point approach, European Journal of Pure and Applied Mathematics, 2010, 3, 1032-1047Google Scholar

  • [12] Wang Z., Li X., Rassias T. M., Stability of an additive-cubic-quartic functional equation in multi-Banach spaces, Abstract and Applied Analysis, 2011Google Scholar

  • [13] Moradlou F., Approximate Euler-Lagrange-Jensen type additive mapping in multi-Banach spaces: A fixed point approach, Commun. Korean Math. Soc., 2013, 28, 319-333Google Scholar

  • [14] Wang X., Chang L., Liu G., Orthogonal stability of mixed additive-quadratic Jenson type functional equation in multi-Banach spaces, Advances in Pure Mathematics, 2015, 5, 325-332Google Scholar

  • [15] Brzdęk J., FechnerW., Moslehian M. S., Sikorska J., Recent developments of the conditional stability of the homomorphism equation, Banach J. Math. Anal., 2015, 9(3), 278-326Web of ScienceGoogle Scholar

  • [16] Alizadeh S., Moradlou F., Approximate a quadratic mapping in multi-Banach spaces, A fixed point approach, Int. J. Nonlinear Anal. Appl., 2016, 7, 63-75Google Scholar

  • [17] Ostadbashi S., Kazemzadeh J., Orthogonal stability of mixed type additive and cubic functional equation, Int. J. Nonlinear. Anal. Appl., 2015, 6(1), 35-43Google Scholar

  • [18] Dales H. G., Moslehian M. S., Stability of mappings on multi-normed spaces, Glasgow Mathematical Journal, 2007, 49, 321-332Web of ScienceGoogle Scholar

  • [19] Ratz J., On orthogonally additive mappings, Aequationes Mathematicae, 1985, 28, 35-49Google Scholar

  • [20] Radu V., The fixed point alternative and the stability of functional equations, Fixed Point Theory, 2003, 4, 91-96Google Scholar

  • [21] Mihet D., Radu V., On the stability of the additive Cauchy functional equation in random normed spaces, Journal of mathematical Analysis and Applications, 2008, 343, 567-572Google Scholar

About the article

Received: 2017-12-14

Accepted: 2018-04-16

Published Online: 2018-05-30


Citation Information: Demonstratio Mathematica, Volume 51, Issue 1, Pages 106–111, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2018-0012.

Export Citation

© 2018 Sandra Pinelas et al. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in